# SDR ASAA2023081944981

- Difficulty date: August 19, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 40,626 hours, 11,918 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750231
- Part serial: UNK
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT L/H TRANSITION PANEL STA 727I+10 TO 835 IS CORRODED GROUNDED - YES. EVALUATED AFT PIT L/H TRANSITION PANEL STA 727I+10 TO 835 ORIGINAL MAT'L THKS .040 PER BOEING PROFILE DWG BAC 1496-377 RENIVED .007 MAT'L REMAINING .033 FOUND TO BE OUT OF LIMITS IAW ASA B737-800 SRM 53-00-53-1A-2. REPAIRED L/H TRANSITION PANEL STA 727I+10 TO 835 IAW B737-800 SRM 53-00-53-2R-5
